# SDR DALA2018033002128

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 4,902 hours, 3,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPCU FIN 11WL WILL NOT PASS IT'S SELF TEST, REPLACED THE EPCU FIN 11WL
